# SDR DALA13052616805

- Difficulty date: October 11, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 58,445 hours, 17,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LOWER FLOOR SUPPORT CORRODED, FOUND FIXED FLOOR PANEL CORRODED OUT OF LIMITS OF SRM 53-00-53, REMOVED FIXED FLOOR PANEL AND FOUND CORROSION ON CHORD.  REMOVED NUT PLATES REMOVED  CORROSION, MEASURED AND FOUND TO BE WITHIN LIMITS OF SRM 53-60-15. 177747, 881955 OK TO TREAT AND PAINT 881955.  TREATED AND PAINTED REF SRM 53-00-53 177747.  REPLACED NUT PLATES.  BEGAN INSTALLATION IAW ERA 373211-14MA, REV G/ DWG 146N5391-92 455329.  INSTALLED IAW ERA 373211-14MA AND BAC DWG 146N5391-92 437335. FLOOR PANEL INSTALLED ON N/R 65.
